Asymptotic methods in the theory of nonlinear random oscillations
Abstract
We study applications of asymptotic methods of nonlinear mechanics and the method of Fokker-Planck-Kolmogorov equations to the investigation of random multifrequency oscillations in systems with many degrees of freedom.Downloads
Published
25.08.1994
Issue
Section
Research articles
How to Cite
Kolomiyets, V. G., and Yu. A. Mitropolskiy. “Asymptotic Methods in the Theory of Nonlinear Random Oscillations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 8, Aug. 1994, pp. 1011–1016, https://umj.imath.kiev.ua/index.php/umj/article/view/5654.